# SDR CA060913004

- Difficulty date: September 6, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1,259 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 215640015
- Condition: Leaking
- Location: Wing
- Part time: 1,414 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) A/C DEVELOPED A FUEL LEAK. LEAK WAS MEASURED AND FOUND TO BE THE DRIP TYPE AND COMING FROM THE WING TIP AREA.UPON INSPECTION IT WAS DETERMINED THAT THE FUEL LEAK WAS COMING FROM THE RT FUEL CELLS. DUE TO PREVIOUS REPLACEMENT OF CELLS NR 3 THROUGH NR 8 IT WAS DETERMINED TO TEST CELLS NR 1 AND 2.  BOTH CELLS WERE FOUND LEAKING AND SUBSEQUENTLY REPLACED. A/C GROUND CHECKED OK. P/N 215-64001-5 SERIAL NR 72672 NR 1 CELL P/N 215-64002-8 SN 72872 NR 2 CELL (TC NR 20060913004)
